DOI 10.2169/internalmedicine.5369-25
Linear Mucosal Defect in Nintedanib-associated Colitis: A Rare Case with Collagenous Colitis-like Features.
Аннотация
A 70-year-old man with idiopathic pulmonary fibrosis undergoing nintedanib treatment for 2 years experienced worsening diarrhea, which prompted colonoscopy. An examination revealed a coarse mucosal appearance and erosion extending from the rectum to the ascending colon with linear mucosal defects in the sigmoid colon. Histopathological findings from the biopsies demonstrated features resembling those of collagenous colitis (CC). The diarrheal symptoms resolved rapidly after nintedanib withdrawal. The patient was subsequently diagnosed with nintedanib-associated, drug-induced colitis with CC-like features. Although linear mucosal defects linked to proton pump inhibitors, particularly lansoprazole, have been reported in CC, they have not been previously described in nintedanib-associated colitis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.